# SDR SWAA990663

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Chord
- Part number: BAC1505
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO DOOR T-CHORD CRACKED AT FWD LOWER CORNER.  REMOVED AND REPLACED DOOR ASSY PER MM AND SWA RA NR 1-352-0325.
